# SDR R61A201512080071

- Difficulty date: December 8, 2015
- Submitted: January 30, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85527021
- Condition: Dented
- Location: Lt Elevator
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK.  MAINTENANCE REPORTED MULTIPLE DENTS ON THE UPPER SURFACE OF THE LT ELEVATOR SKIN.  MAINTENANCE PERFORMED A, MAJOR REPAIR ON THE UPPER SURFACE OF THE LT ELEVATOR SKIN IAW RD 8/4-55-1226, MATERIAL USED FROM PO 74426, 2024 T-3 AT .040.
